# SDR SWAA2021062374793

- Difficulty date: May 18, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK B.S. 540 BL0 TO RBL 25 BROKEN / REMOVED BROKEN PANEL BREAK; LOCATED; DRILLED; AND INSTALLED NEW PNL BREAK AT BS 540 BL 0 TO RBL 25 PER SRM 51-40-02; SRM 51-40-05 AND DWG 143A0060 SHT 46 REV -
